# SDR SWAA2023071159809

- Difficulty date: June 16, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 52,450 hours, 31,398 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL ANGLE BETWEEN STA 380-400 RBL 10' CRACKED<[01] REMOVED MAIN CABIN INTERCOSTAL ANGLE BETWEEN STA 380-400 RBL IAW SRM 51-40-02-0G-0. LOCATED AND DRILLED MAIN CABIN INTERCOSTAL ANGLE BETWEEN STA 380-400 RBL IAW SRM 51-40-05-0G-0 AND DWG 143A5400. INSTALLED MAIN CABIN INTERCOSTAL ANGLE BETWEEN STA 380-400 RBL IAW SRM 51-40-02-0G-0 AND DWG 143A5400.;[02] VERIFIED CORRECTIVE ACTION.
